| Model Number |
7010 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a complete separation at 86.6cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on 13apr2021.It was reported that shaft kink occured.The 93% stenosed, 14mm in length target lesion was located in the moderately tortuous and moderately calcified, 2.5mm in diameter left anterior descending artery.A 2.5mm x 12mm quantum maverick balloon catheter was advanced for dilation.During the procedure, it was noted that the shaft was kinked 85cm away from the distal end of the hub.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.However, returned device analysis revealed a complete separation at 86.6cm distal of the strain relief.